# SDR RAIA201501100002

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 34,567 hours, 30,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDRAIL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE BULB, OPS CHECKED GOOD.
